Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The embedding conjecture for quasi-ordinary hypersurfaces

Abstract :

This paper has two objectives: we first generalize the theory of Abhyankar–Moh to quasi-ordinary polynomials, then we use the notion of approximate roots and that of generalized Newton polygons in order to prove the embedding conjecture for this class of polynomials. This conjecture – made by S.S. Abhyankar and A. Sathaye – says that if a hypersurface of the affine space is isomorphic to a coordinate, then it is equivalent to it.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031593
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:27
Dernière modification le : mardi 1 décembre 2020 - 03:25:52

Lien texte intégral

Identifiants

Collections

Citation

Abdallah Assi. The embedding conjecture for quasi-ordinary hypersurfaces. Journal of Pure and Applied Algebra, 2009, 214 (9), pp.1623 - 1632. ⟨10.1016/j.jpaa.2009.12.007⟩. ⟨hal-03031593⟩

Partager

Métriques

Consultations de la notice

15